# SDR USAA010117

- Difficulty date: February 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 1 INCH, STATION 695 LBL 45.5.  INSTALLED DOUBLER PER SRM 51-40-4.  (M)
